# SDR 2014FA0000029

- Difficulty date: December 26, 2013
- Submitted: January 17, 2014
- Operation: General aviation
- Aircraft: N4515P
- Make and model: Piper PA-23-250
- Aircraft serial: 2718
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 600X6TR20
- Condition: Ruptured
- Location: Tire
- Part time: 383 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE TIRE WENT FLAT AFTER A LANDING AT THE START OF TAXI.  WHEEL, TIRE AND INNER TUBE REMOVED AND FOUND TO HAVE A SMALL RUPTURE ALONG A CENTER SEAM.  TUBE DETERMINED TO BE A TYPE 6.00 X 6 INSTALLED.  DURING INSPECTION, RUPTURE FOUND ON THE TUBE APPEARED TO BE A DEFECT, AS THE TIRE SHOWED NO INDICATION OF EXCESSIVE WEAR ON THE INTERIOR SURFACE OR THE TREAD, AND THE TIRE ALSO SHOWED NO SIGNS OF AN OUTSIDE PUNCTURE.  TIRE PRESSURES WERE CHECKED BEFORE THE FLIGHT WHERE THIS INCIDENT OCCURRED AND FOUND TO BE WITHIN THE NORMAL RANGE AS SPECIFIED IN SM 753-564, SECTIONS 1B19.
